Low-regularity Schrödinger maps, II: Global well-posedness in dimensions d 3

Alexandru D. Ionescu, Carlos E. Kenig

Research output: Contribution to journalArticlepeer-review

38 Scopus citations

Abstract

In dimensions d ≥3, we prove that the Schrödinger map initial-value problem ∂ tS=s× Δx s on ℝd× ℝ; s(0)=s0 is globally well-posed for small data s 0 in the critical Besov spaces Bt d/2 (ℝ; double script S sign2), Q ε double script S sign2.

Original languageEnglish (US)
Pages (from-to)523-559
Number of pages37
JournalCommunications In Mathematical Physics
Volume271
Issue number2
DOIs
StatePublished - Apr 1 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Low-regularity Schrödinger maps, II: Global well-posedness in dimensions d 3'. Together they form a unique fingerprint.

Cite this